Ask Health Experts and Get Answers to Your Health Question ASAP
It is hard to say with any certainty as to what is causing your rash but I have a couple of ideas. For one , from your list of meds I would say that the Allopurinol is the most likely to cause a rash from the list of meds that you take. You might try to discontinue the med for a couple of weeks to see if this leads to improvement of the rash.
If you wear a chain then a contact dermatitis is possible. If you do, then discontinue wearing the chain for a while.
If dry , scaling and itching it could in part be related to the dryness indoors during the winter months and you might benefit from using a moisturizing lotion several times a day.
You might try a few of these ideas to see if they fit but remember that I can't see your rash and I don't know the details of its characteristics. You may need to see your doctor or a dermatologist to get a definite diagnosis and treatment.
I hope this info helps. Follow up questions are welcome if you have any.
If my answer has been helpful and to your satisfaction then please press the "ACCEPT" button so that I may get paid for my work. Thank You and Best Regards,
Anthony Bray MD